Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Lightheadedness, dizziness, losing things, no medication, done blood work, overweight, no smoking

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Recently I have been experiencing some light headedness and dizziness. I've been kind of losing sight of things lately-not remembering where I placed something, etc. The best way that I can describe this is to use a triangle as an example. Everything is wide and clear then feels like it's narrowing in. Not sure what's going on. I am not taking any medications right now. I am 48, overweight and do not smoke. Blood work up was good at last check in December 2010
Posted Fri, 27 Apr 2012 in Brain and Spine
Answered by Dr. Rhea Chanda 41 minutes later

Thanks for the query.

There are many possibilities for your symptom:

1. TIA (Transient Ischemic Attacks). You may need carotid-vertebral Doppler to rule out this pathology.

2. Electrolyte imbalance.

3. Elevated blood pressure.

4. Visual problems.

5. Vertigo

6. Migraine.

I will suggest you to consult your Physician for detailed physical examination to confirm the diagnosis. Treatment will follow according to the cause.

I hope I have answered your query.

I will be available for follow up query if any.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor